# SDR IPXA11666177

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587676
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL HAS SKIN AND CORE DAMAGE.  DAMAGE IS .900 WIDE AND .200 DEEP.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-50-2R.
